Iterated function system of generalized cyclic F-contractive mappings

Authors

DOI:

https://doi.org/10.4995/agt.2024.20211

Keywords:

iterated functions system, attractors of IFS, F-contraction, cyclic F-contractions, cyclic rational F-contraction, set valued mapping

Abstract

The aim of this paper is to study the sufficient conditions for the existence of attractor of a generalized cyclic iterated function system composed of a complete metric space and a finite collection of generalized cyclic F-contraction mappings. Some examples are presented to support our main results and concepts defined herein. The results proved in the paper extend and generalize various well known results in the existing literature.

Downloads

Download data is not yet available.

Author Biographies

Talat Nazir, University of South Africa

Department of Mathematical Science

Mujahid Abbas, University of Pretoria

Department of Mathematics, Government College University Katchery Road (Pakistan) and Department of Mathematics and Applied Mathematics, University of Pretoria (South Africa)

Hira Haleem Lodhi, COMSATS University Islamabad

Department of Mathematics

References

M. Abbas, M. R. Alfuraidan and T. Nazir, Common fixed points of multivalued F-contractions on metric spaces with a directed graph, Carpathian J. Math. 32 (2016), 1-12. https://doi.org/10.37193/CJM.2016.01.01

N. A. Assad and W. A. Kirk, Fixed point theorems for set-valued mappings of contractive type, Pacific J. Math. 43 (1972), 533-562. https://doi.org/10.2140/pjm.1972.43.553

T. Banakh and M. Nowak, A 1-dimensional, Peano continuum which is not an IFS attractor, Proc. Am. Math. Soc. 141, no. 3 (2013), 931-935. https://doi.org/10.1090/S0002-9939-2012-11737-X

T. Banakh and M. Tuncali, Controlled Hahn-Mazurkiewicz Theorem and some new dimension functions of Peano continua, Topol. Appl. 154, no. 7 (2007), 1286-1297. https://doi.org/10.1016/j.topol.2005.11.018

M. F. Barnsley, Fractals Everywhere, 2nd ed., Academic Press, San Diego, CA (1993).

M. F. Barnsley, Fractals Everywhere, Academic Press, Boston (1988).

R. George, R. Rajgopalan and S. Vinayagam, Cyclic contractions and fixed points in dislocated metric spaces, Int. J. Math. Anal. 7, no. 9 (2013), 403-411. https://doi.org/10.12988/ijma.2013.13036

J. Hutchinson, Fractals and self-similarity, Indiana Univ. J. Math. 30, no. 5 (1981), 713-747. https://doi.org/10.1512/iumj.1981.30.30055

E. Karapinar, Fixed point theory for cyclic weak $varphi$-contraction, App. Math. Lett. 24 (2011), 822-825. https://doi.org/10.1016/j.aml.2010.12.016

W. A. Kirk, P. S. Srinivasan and P. Veeramani, Fixed points for mappings satisfying cyclical contractive conditions, Fixed Point Theory 4 (2003), 79-89.

B. B. Mandelbrot, The Fractal Geometry of Nature, Freeman, Newyork (1982).

S. B. Nadler, Multivalued contraction mappings, Pacific J. Math. 30 (1969), 475-488. https://doi.org/10.2140/pjm.1969.30.475

M. Nowak and T. Szarek, The shark teeth is a topological IFS-attractor, Sib. Math. J. 55 (2) (2014), 296-300. https://doi.org/10.1134/S0037446614020128

M. Pacurar, and I. A. Rus, Fixed point theory for cyclic φ-contractions, Nonlinear Anal. 72 (2010), 1181-1187. https://doi.org/10.1016/j.na.2009.08.002

R. Pasupathi, A. K. B. Chand and M. A. Navascues, Cyclic iterated function systems, Fixed Point Theory Appl. 22 (2020), Paper no. 58. https://doi.org/10.1007/s11784-020-00790-9

I. A. Rus, Cyclic representations and fixed points, Annals of the Tiberiu Popoviciu Seminar of Functional equations Approx. Convexity 3 (2005), 171-178.

M. O. Searcoid, Metric spaces, Springer Science & Business Media, 2006.

N. A. Secelean, Countable iterated function systems, Far East J. Dyn. Syst. 3 , no. 2 (2001), 149-167.

N. A. Secelean, The existence of the attractor of iterated function systems, Mediterr. J. Math. 9 (2012), 61-79. https://doi.org/10.1007/s00009-011-0116-x

N. A. Secelean, Iterated function systems consisting of F-contractions, Fixed Point Theory Appl. (2013), Paper no. 277. https://doi.org/10.1186/1687-1812-2013-277

M. Srgoi and C. Vetro, Multi-valued F-contractions and the solution of certain functional and integral equations, Filomat 27, no. 7 (2013), 1259-1268. https://doi.org/10.2298/FIL1307259S

T. Nazir, S. Silvestrov, and M. Abbas, Fractals of generalized F-Hutchinson operator, J. Waves Wavelets Fractals Adv. Anal. 2 (2016), 29-40. https://doi.org/10.1515/wwfaa-2016-0004

D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl. 94 (2012), 1-6. https://doi.org/10.1186/1687-1812-2012-94

D. Wardowski and N. V. Dung, Fixed points of F-contractions on complete metric spaces, Demontratio Math. 47, no. 1 (2014), 146-155. https://doi.org/10.2478/dema-2014-0012

O. Yamaod, W. Sintunavarat, and Y. J. Cho, Common fixed point theorems for generalized cyclic contraction pairs in b-metric spaces with applications, Fixed Point Theory Appl. 164 (2015), 1-18. https://doi.org/10.1186/s13663-015-0409-z

Downloads

Published

2024-04-02

How to Cite

[1]
T. Nazir, M. Abbas, and H. . Haleem Lodhi, “Iterated function system of generalized cyclic F-contractive mappings”, Appl. Gen. Topol., vol. 25, no. 1, pp. 79–96, Apr. 2024.

Issue

Section

Regular Articles